# SDR SWAA2023121221851

- Difficulty date: November 15, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-694290<[01] TOOL USED CALIPER PN: 500-197-30; SN: A18135081; DUE DATE: 21-JUL-24.;[02] TOOL USED SCALE PN: CR5200; SN: 8343110878; DUE DATE: 21/FEB/24.;[03] TOOL USED: HOT BONDER PN: HCS9000B SN: 15092096 DUE DATE: 25/APR/24.;[04] TOOL USED: HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 23-JAN-24.;[05] TOOL USED: UT EQUIPMENT; P/N: EPOCH 650; S/N: 190859705; DUE DATE:23-OCT-24;[06] TOOL USED: MULTIMETER P/N: FLUKE 1587; S/N: 18820031; DUE DATE: 15-DEC-23.;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10.
